MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INC. INCOURAGE SYSTEM; PERCUSSOR, POWERED-ELECTRIC

RESPIRATORY TECHNOLOGIES INC. INCOURAGE SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number R500055-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Patient Problem/Medical Problem (2688); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging an incourage vest therapy interfered with a patient's pacemaker.The issue was noted by the patient's cardiologist.The device has yet to be returned to the manufacturer for evaluation.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported an incourage vest therapy interfered with a patients pacemaker.The issue was noted by the patient's cardiologist.There was no information received to indicate serious or permanent patient harm or injury.The device was returned to the manufacturer for evaluation and the customer's complaint could not be confirmed.The device was found to operate as designed and passed all testing.

Brand Name
INCOURAGE SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES INC.
5905 nathan lane north
plymouth, mn
MDR Report Key10460886
Report Number3004961434-2020-00001
Device Sequence Number19651802
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberR500055-000
Device Catalogue NumberR500055-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/27/2020
Supplement Report FDA Received Date01/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;